# SDR CALA2014053000698

- Difficulty date: May 29, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 74,238 hours, 18,966 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Module
- Part number: 19222490002
- Part serial: 2724
- Condition: Failed
- Location: E&E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

A/P CAUTION LIGHT ON FWD CTR PNL ILLUMINATED FOLLOWED BY EICAS STAB TRIM.  FOLLOWED QRH PAGE 90.19 UNSCH STAB TRIM CHECKLIST.  WITH BOTH STAB TRIM SWITCHES IN CUT OFF, ALTN STAB TRIM INOPERATIVE.  SELECTED C STAB TRIM SWITCH TO NORMAL, NO TRIM FROM CONTROL COLUMN BUT HAD ALTN STAB TRIM AT THAT TIME.  LEFT IN THAT CONFIG FOR LANDING IN EWR, EMERGENCY DECLARED.  PERFORMED FIM TEST 22-02-00-815-841, 27-09-00-815-809, 27-09-00-815-811 & FIM TASK 22-04-00-815-825, NO FAULT NOTED.  R & R NR 1 SAM IAW AMM 27-09-00-402-007 DUE TO THE HISTORY.  PERFORMED TEST 30 & 65, ALL TESTED OK.  ACFT OK FOR SERVICE.
